Announcement:

A new anti-spam extension has been installed in this forum. If you have problem registering or login the forum, please do not hesitate to email the admin.

Contact Admin Click Here

Treating Gastritis with Dexilant

New things in the forums might be highlighted here. Take a look at the avatars! Get yourself one, there are hundreds to choose from.

Moderators: Toni, barjammar

Post Reply
Johno87
Genuine user
Posts: 44
Joined: Wed Jun 22, 2016 4:17 pm

Treating Gastritis with Dexilant

Post by Johno87 » Thu Jul 28, 2016 2:16 am

Hey all, so I recently saw a doctor who said I likely have gastritis, and prescribed 4 weeks of dexilant. Has anyone else used this drug before, and did it work? Bit wary of it as I had a bad reaction to the last PPI I used (pantoprazole) with severe stomach pain.

alecvolk
Genuine user
Posts: 39
Joined: Thu Apr 07, 2016 12:31 am

Re: Treating Gastritis with Dexilant

Post by alecvolk » Thu Jul 28, 2016 3:02 am

Johno87 wrote:Hey all, so I recently saw a doctor who said I likely have gastritis, and prescribed 4 weeks of dexilant. Has anyone else used this drug before, and did it work? Bit wary of it as I had a bad reaction to the last PPI I used (pantoprazole) with severe stomach pain.
I was on Omeprazole but it gave me stomach pains. I stopped taking it as soon as my triple therapy ended. My GI suggested I go on Zantac (a different class than PPIs). That helped with acidity. What exactly are your symptoms?

Johno87
Genuine user
Posts: 44
Joined: Wed Jun 22, 2016 4:17 pm

Re: Treating Gastritis with Dexilant

Post by Johno87 » Thu Jul 28, 2016 3:17 am

alecvolk wrote:
Johno87 wrote:Hey all, so I recently saw a doctor who said I likely have gastritis, and prescribed 4 weeks of dexilant. Has anyone else used this drug before, and did it work? Bit wary of it as I had a bad reaction to the last PPI I used (pantoprazole) with severe stomach pain.
I was on Omeprazole but it gave me stomach pains. I stopped taking it as soon as my triple therapy ended. My GI suggested I go on Zantac (a different class than PPIs). That helped with acidity. What exactly are your symptoms?

Yea same thing happened with me when I was on pantoprazole. My symptoms at the moment are mainly a gnawing feeling that comes and goes below my breastbone, and some mild bloating.

alecvolk
Genuine user
Posts: 39
Joined: Thu Apr 07, 2016 12:31 am

Re: Treating Gastritis with Dexilant

Post by alecvolk » Thu Jul 28, 2016 3:48 pm

Yes those are very familiar symptoms. The gnawing pain will go away in a few weeks.

Johno87
Genuine user
Posts: 44
Joined: Wed Jun 22, 2016 4:17 pm

Re: Treating Gastritis with Dexilant

Post by Johno87 » Thu Jul 28, 2016 5:20 pm

alecvolk wrote:Yes those are very familiar symptoms. The gnawing pain will go away in a few weeks.

Fingers crossed! Btw, did yours go away with medication or on its own and diet changes?

alecvolk
Genuine user
Posts: 39
Joined: Thu Apr 07, 2016 12:31 am

Re: Treating Gastritis with Dexilant

Post by alecvolk » Thu Jul 28, 2016 6:34 pm

Johno87 wrote:
alecvolk wrote:Yes those are very familiar symptoms. The gnawing pain will go away in a few weeks.

Fingers crossed! Btw, did yours go away with medication or on its own and diet changes?
Mine went away on its own. Took around 3 months. I did take Zantac whenever the symptoms got bad. I'm now eating pretty much everything.

Johno87
Genuine user
Posts: 44
Joined: Wed Jun 22, 2016 4:17 pm

Re: Treating Gastritis with Dexilant

Post by Johno87 » Thu Jul 28, 2016 7:46 pm

alecvolk wrote:
Johno87 wrote:
alecvolk wrote:Yes those are very familiar symptoms. The gnawing pain will go away in a few weeks.

Fingers crossed! Btw, did yours go away with medication or on its own and diet changes?
Mine went away on its own. Took around 3 months. I did take Zantac whenever the symptoms got bad. I'm now eating pretty much everything.

Cool, good to know. Been doing the same thing with Zantac.

I think it's crazy how doctors automatically just prescribe PPI's and assume it's going to fix everything. I tried telling one that it made my symptoms worse the last time I was on it and all he said was it shouldn't do that and gave me a prescription for it anyways.

Post Reply

Return to “Hot Topics and Common forum Issues”